# SDR UPS00833602

- Difficulty date: July 21, 2000
- Submitted: August 22, 2000
- Operation: Air carrier
- Aircraft: N806UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46006
- Aircraft time: 71,296 hours, 27,109 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Cockpit Floor
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C123, STA -32 RBL 60 IN RIGHT NOSE TUNNEL HAS WEB AND DOUBLERS CORRODED BEYOND LIMITS.  REPAIRED WEB AND DOUBLERS IAW SRO 08530026.
